# SDR MASA00177

- Difficulty date: December 20, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX IT WAS DISCOVERED THAT THE LT CENTER EMERGENCY EXTERIOR LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED BULB . OPS CHECK GOOD. AC WAS RETURNED TO SERVICE.
